MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.37.606

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 1998

Strongyloidiasis associated with nephrotic syndrome.

Mori S, Konishi T, Matsuoka K, Deguchi M, Ohta M, Mizuno O, Ueno T, Okinaka T, Nishimura Y, Ito N, Nakano T

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a nephrotic syndrome patient with eosinophilia who developed ileus, epigastralgia and malabsorption due to strongyloidiasis which became symptomatic by steroid therapy. The patient was then treated with thiabendazole and recovered. A percutaneous renal biopsy revealed minimal change nephrotic syndrome. This renal injury may be brought on by severe infection of Strongyloides stercoralis. It is important to rule out strongyloidiasis prior to corticosteroid therapy to patients from eosinophilia endemic areas.

Для цитирования: Mori S, Konishi T, Matsuoka K, Deguchi M, Ohta M, Mizuno O, Ueno T, Okinaka T, Nishimura Y, Ito N, Nakano T. Strongyloidiasis associated with nephrotic syndrome.. Internal medicine (Tokyo, Japan). 1998. DOI: 10.2169/internalmedicine.37.606.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.